# SDR VNAA20251005006

- Difficulty date: August 27, 2024
- Submitted: October 5, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: AV67021650
- Condition: Out Of Limits
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON STIFFENER BELOW ACCESS PANEL 326 AL LH SIDE VERTICAL STAB AREA EMPENNAGE.    STIFFENER BELOW ACCESS PANEL 326 AL LH SIDE VERTICAL STAB AREA EMPENNAGE WAS REPAIRED PER REO 690-55-32-210 REV - -
